Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Noticed bleeding from nose when taking shower. Taking levofloxacin. Required treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
My right nose , when I take sower blood comming, to day I went gim then I went sauna and stem room then take sower, after 5 minutes, I was driving lots a blood come from right nose, last week I went doctor he give me levofloxacin 500 mg,I can't sleep well and head is dissy what I do.
Posted Sat, 18 May 2013 in Ear, Nose and Throat Problems
Answered by Dr. Samik Basu 4 hours later
Thank you for your query.
Do not panic. Stop the active bleeding by putting ice pack on the bridge of the nose.
After the bleeding has stopped apply neosporin eye ointment in the nostril where it is bleeding.
Check your blood pressure and get an ENT checkup.
Get a Xray of the sinuses done.take vapour inhalation thrice daily after the bleeding has stopped.
Hope this answers your query.
If you have any other queries kindly direct them to me.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor